# SDR RAIA9912027

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 973
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Rt Engine
- Part time: 2,400 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

4756 - FAT -  RIGHT ENGINE FUEL LOW PRESSURE CAPTION ILLUMINATED.  MAINTENANCE REPLACED RIGHT ENGINE FUEL PRESSURE SWITCH.
